Elliptic problems with discontinuous coefficients in the boundary operators
Differencialʹnye uravneniâ, Tome 21 (1985) no. 11, pp. 1940-1947
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_11_a11,
author = {V. N. Aref'ev},
title = {Elliptic problems with discontinuous coefficients in the boundary operators},
journal = {Differencialʹnye uravneni\^a},
pages = {1940--1947},
year = {1985},
volume = {21},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_11_a11/}
}
V. N. Aref'ev. Elliptic problems with discontinuous coefficients in the boundary operators. Differencialʹnye uravneniâ, Tome 21 (1985) no. 11, pp. 1940-1947. http://geodesic.mathdoc.fr/item/DE_1985_21_11_a11/